| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 137-140


Sindhu J Kumaar, F. Amjad Basha
      On non synchronized pure pattern grammars
      Applied Mathematical Sciences, Vol. 8, 2014, no. 137, 6835-6841
      http://dx.doi.org/10.12988/ams.2014.47513

B. K. Buzdov
      Two-dimensional boundary problems of Stefan’s type in cryomedicine
      Applied Mathematical Sciences, Vol. 8, 2014, no. 137, 6843-6848
      http://dx.doi.org/10.12988/ams.2014.48653

Y. L. P. Thorani, N. Ravi Shankar
      Fuzzy multi objective transportation model based on new ranking index on generalized LR fuzzy numbers
      Applied Mathematical Sciences, Vol. 8, 2014, no. 138, 6849-6879
      http://dx.doi.org/10.12988/ams.2014.48622

Sonali Saxena, Keerti Upadhyay, D. S. Hooda
      On bounds of a generalized ‘useful’ mean codeword length
      Applied Mathematical Sciences, Vol. 8, 2014, no. 138, 6881-6888
      http://dx.doi.org/10.12988/ams.2014.47569

A. Ihsan Hascelik, Okkes Boy, A. Suat Gercek
      An efficient adaptive Levin-type method for highly oscillatory integrals
      Applied Mathematical Sciences, Vol. 8, 2014, no. 138, 6889-6908
      http://dx.doi.org/10.12988/ams.2014.49720

Ani Shabri
      A hybrid wavelet analysis and adaptive neuro-fuzzy inference system for drought forecasting
      Applied Mathematical Sciences, Vol. 8, 2014, no. 139, 6909-6918
      http://dx.doi.org/10.12988/ams.2014.48263

Estaner Claro Romao, Jairo Aparecido Martins, Eliris Cristina Rizziolli
      Study of some families of test functions via GFEM for the solution of one-dimensional convection-diffusion
      Applied Mathematical Sciences, Vol. 8, 2014, no. 139, 6919-6926
      http://dx.doi.org/10.12988/ams.2014.48637

S. V. Pavlikov, A. G. Isavnin, D. T. Suyucheva
      On the method of Lyapunov constant-sign functionals
      Applied Mathematical Sciences, Vol. 8, 2014, no. 139, 6927-6935
      http://dx.doi.org/10.12988/ams.2014.48678

Ganeshsree Selvachandran, Abdul Razak Salleh
      A vague soft set theoretic approach to multiattribute decision making problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 139, 6937-6949
      http://dx.doi.org/10.12988/ams.2014.48636

Nur Azman Abu, Ferda Ernawan
      Psychovisual threshold on large Tchebichef moment for image compression
      Applied Mathematical Sciences, Vol. 8, 2014, no. 140, 6951-6961
      http://dx.doi.org/10.12988/ams.2014.48616

Marina A. P. Andrade, M. A. M. Ferreira
      Bayesian networks use in simple maternity problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 140, 6963-6967
      http://dx.doi.org/10.12988/ams.2014.48617

R. Rajendiran, M. Thamilselvan
      Properties of g*s* closure, g*s* interior and g*s* derived sets in topological spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 140, 6969-6978
      http://dx.doi.org/10.12988/ams.2014.48647

John Wahome, Bitok J.K., Lonyangapuo J.K., Nyamai Benjamin, Kweyu Cleophas
      Optimizing a trapezoidal open-channel for least velocity fluctuation during overflow using mathematical efficiency criterion
      Applied Mathematical Sciences, Vol. 8, 2014, no. 140, 6979-6987
      http://dx.doi.org/10.12988/ams.2014.48634

Hamzeh Taha Alkasasbeh, Mohd Zuki Salleh, Roslinda Nazar, Ioan Pop
      Numerical solutions of radiation effect on magnetohydrodynamic free convection boundary layer flow about a solid sphere with Newtonian heating
      Applied Mathematical Sciences, Vol. 8, 2014, no. 140, 6989-7000
      http://dx.doi.org/10.12988/ams.2014.48649

Nor Hamizah Miswan, Nor Azazi Ngatiman, Khairum Hamzah, Zaminor Zamzamir Zamzamin
      Comparative performance of ARIMA and GARCH models in modelling and forecasting volatility of Malaysia market properties and shares
      Applied Mathematical Sciences, Vol. 8, 2014, no. 140, 7001-7012
      http://dx.doi.org/10.12988/ams.2014.47548


Journals | Books | Author guidelines